×

zbMATH — the first resource for mathematics

Mesure asymptotique definie par une fonction à valeurs dans \(\mathbb{R}^n\) ou dans un espace vectoriel topologique. (French) Zbl 0364.60011

MSC:
60B05 Probability measures on topological spaces
60B10 Convergence of probability measures
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Badrikian , A. [1] Séminaire sur les fonctions aléatoires linéaires et les mesures cylindriques . Lecture Notes in Math. , n^\circ 139 , Springer-Verlag , 1970 . MR 279271 | Zbl 0209.48402 · Zbl 0209.48402 · doi:10.1007/BFb0067893
[2] Banach , S. [1] Théorie des opérations linéaires . 2 nd edition, Chelsea , New York . Zbl 0067.08902 · Zbl 0067.08902
[3] Bass , J. [1] Les fonctions pseudo-aléatoires . Paris , Gauthier-Villars , 1962 ( Mémorial des Sciences mathématiques , 153 ). Numdam | MR 147847 | Zbl 0106.11705 · Zbl 0106.11705 · eudml:192673
[4] Bass , J. Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires . Bull. Soc. Math. France , t. 87 , 1959 , p. 1 - 64 . Numdam | MR 123147 | Zbl 0092.33404 · Zbl 0092.33404 · numdam:BSMF_1959__87__1_0 · eudml:86954
[5] Bass , J. Fonctions stationnaires. Fonctions de corrélation . Ann. Inst. H. Poincaré , vol. V , n^\circ 2 , 1969 , p. 135 - 193 . Numdam | MR 275506 | Zbl 0187.51605 · Zbl 0187.51605 · numdam:AIHPB_1969__5_2_135_0 · eudml:76896
[6] Bertrandias , J.P. [1] Espaces de fonctions bornées et continues en moyenne asymptotique d’ordre p (thèse) . Bull. Soc. Math. France , 1966 , Mémoire n^\circ 5. Numdam | MR 196411 | Zbl 0148.11701 · Zbl 0148.11701 · numdam:MSMF_1966__5__3_0 · eudml:94543
[7] Bertrandias , J.P. Suites pseudo-aléatoires et critères d’équirépartition modulo 1 . 1962 . Nijenrode Comp. Math. , t. 16 , 1964 , p. 23 - 28 . Numdam | MR 170880 | Zbl 0207.05801 · Zbl 0207.05801 · numdam:CM_1964__16__23_0 · eudml:88897
[8] Besicovitch , A.S. [1] Almost periodic functions . Cambridge , Cambridge University Press , 1932 ( Reissue of the first edition ), New York , Dover Publications , 1954 . MR 68029 | Zbl 0004.25303 | JFM 58.0264.02 · Zbl 0004.25303 · www.emis.de
[9] Bohr [1] Almost periodic functions . Chelsea , New York , 1947 . · Zbl 0005.20303
[10] Bourbaki , N. [1] Éléments de mathématiques . Intégration , chap. 9, Hermann , Paris , 1969 . · Zbl 0181.29201
[11] Cassels [1] An introduction to diophantine approximation . Cambridge University Press , 1957 . MR 87708 | Zbl 0077.04801 · Zbl 0077.04801
[12] Davydov [1] Theory of Prob. and Appl. , n^\circ 4 , 1968 .
[13] Day , M.M. [1] Normed linear spaces . Springer , 1962 . Zbl 0100.10802 · Zbl 0100.10802
[14] Dhombres , J.G. [1] Sur les opérateurs multiplicativement liés (thèse). Bull. Soc. Math. France , Mémoire n^\circ 27. Numdam | MR 636337 | Zbl 0238.47025 · Zbl 0238.47025 · numdam:MSMF_1971__27__3_0 · eudml:94592
[15] Dudley [1] Convergence of Baire measures . Studia Mathematica , t. 27 , 1966 , p. 251 - 268 . Article | MR 200710 | Zbl 0147.31301 · Zbl 0147.31301 · eudml:217174
[16] Dunford , N. and Schwartz , J.T. [1] Linear operators , Part I. New York , Interscience Publishers , 1958 . MR 117523 | Zbl 0084.10402 · Zbl 0084.10402
[17] Eberlein , W.F. [1] Abstract ergodic theorems and weak almost periodic functions . Trans. Amer. Math. Soc. , t. 67 , 1949 , p. 217 - 240 . MR 36455 | Zbl 0034.06404 · Zbl 0034.06404 · doi:10.2307/1990424
[18] Fomin , S. [1] Finite measures invariant under flows . Mat. Sb. , t. 12 ( 54 ), 1943 ; Am. Math. Soc. Translations , Série 2 , vol. 57 , p. 113 . MR 9097 | Zbl 0181.32901 · Zbl 0181.32901
[19] Gross , L. [1] Measurable functions on Hilbert spaces . Trans. Am. Math. Soc. , t. 105 , 1962 , p. 372 - 390 . MR 147606 | Zbl 0178.50001 · Zbl 0178.50001 · doi:10.2307/1993726
[20] Gross , L. Abstract Wiener spaces . Proc. Fith. Berkeley Symposium on Math. Statistics and Probability , 1965 , p. 31 - 42 . MR 212152 | Zbl 0187.40903 · Zbl 0187.40903
[21] Hartman , Ph. , Van Kampen , E.R. and Wintner , A. [1] Mean motions and distribution functions . Am. J. Math. , t. 59 , 1937 , p. 261 - 269 . MR 1507234 | Zbl 0016.23502 · Zbl 0016.23502 · doi:10.2307/2371406
[22] Hartman , Ph. , Van Kampen , E.R. and Wintner , A. On the distribution functions of almost periodic functions . Am. J. Math. , t. 50 , 1938 , p. 491 - 500 . MR 1507330 | Zbl 0018.21101 · Zbl 0018.21101 · doi:10.2307/2371312
[23] Hartman , S. [1] Sur les bases statistiques . Studia Mathematica , t. 10 , 1948 , p. 120 . Article | MR 29442 | Zbl 0036.05601 · Zbl 0036.05601 · eudml:216077
[24] Hewitt , F. and Ross , K.A. [1] Abstract harmonic analysis , I. Springer-Verlag , 1963 . · Zbl 0115.10603
[25] Jacobs , K. [1] Neuere Methoden und Ergebnisse der Ergodentheorie . Berlin , Springer-Verlag , 1960 . MR 123676 | Zbl 0102.32903 · Zbl 0102.32903
[26] Kac , M. et Steinhaus , H. [1] Sur les fonctions indépendantes I (IV). Studia Mathematica , t. 7 , 1938 , p. 1 . Zbl 0018.07601 · Zbl 0018.07601 · eudml:218622
[27] Korobov [1] Sur certains problèmes d’équirépartition (en russe). Izv. Akad. Nauk SSSR, Série Math. , t. 14 , 1950 , p. 215 - 231 . Zbl 0036.31104 · Zbl 0036.31104
[28] Korobov De l’équirépartition complète et des nombres conjointement normaux (en russe). Izv. Akad. Nauk SSSR , t. 20 , 1956 , p. 649 - 660 . Zbl 0072.03801 · Zbl 0072.03801
[29] Krylov , N.M. et Bogolyubov , N.N. [1] La théorie générale de la mesure dans son application à l’étude des systèmes dynamiques de la mécanique non linéaire . Ann. of Math. , t. 38 , 1937 , p. 65 - 113 . MR 1503326 | Zbl 0016.08604 | JFM 63.1002.01 · Zbl 0016.08604 · doi:10.2307/1968511 · www.emis.de
[30] Kuelbs , J. [1] Abstract Wiener spaces and applications to analysis . Pac. J. of Math. , t. 31 , 1969 . Article | MR 252597 | Zbl 0187.07001 · Zbl 0187.07001 · doi:10.2140/pjm.1969.31.433 · minidml.mathdoc.fr
[31] Loeve , M. [1] Probability theory . 3 rd edition, Princeton , Van Nostrand , 1963 . MR 203748 | Zbl 0108.14202 · Zbl 0108.14202
[32] Marcinkiewicz , J. [1] Une remarque sur les espaces de A . S. Besicovitch. C. R. Acad. Sci. Paris , t. 208 , 1939 , p. 157 - 159 . Zbl 0020.03104 | JFM 65.0496.03 · Zbl 0020.03104 · www.emis.de
[33] Oxtoby , J.C. and Ulam , S.M. [1] On the existence of a measure invariant under a transformation . Ann. of Math. , t. 40 , 1939 , p. 560 - 566 . MR 97 | Zbl 0021.41202 · Zbl 0021.41202 · doi:10.2307/1968940
[34] Pham Phu Hien [1] Fonctions admettant une répartition asymptotique des valeurs . C. R. Acad. Sci. , t. 267 (25 novembre 1968 ), p. 803 - 806 . MR 243565 | Zbl 0198.51102 · Zbl 0198.51102
[35] Pham Phu Hien Deux théorèmes sur les mesures asymptotiques . C. R. Acad. Sci. , t. 268 (24 février 1969 ), p. 448 - 450 . MR 243566 | Zbl 0205.45303 · Zbl 0205.45303
[36] Pham Phu Hien Mesures cylindriques asymptotiques définies sur certains espaces de fonctions ou de distributions . C. R. Acad. Sci. , t. 272 (5 avril 1971 ), p. 953 - 955 . MR 280671 | Zbl 0211.43403 · Zbl 0211.43403
[37] Pham Phu Hien Mesures asymptotiques cylindriques et de Radon . C. R. Acad. Sci. , t. 272 (28 juin 1971 ), p. 1711 - 1714 . MR 284560 | Zbl 0222.46028 · Zbl 0222.46028
[38] Pham Phu Hien Quelques résultats sur les mesures asymptotiques . C. R. Acad. Sci. , t. 273 (6 septembre 1971 ), p. 412 - 414 . MR 294599 | Zbl 0228.28006 · Zbl 0228.28006
[39] Parthasarathy , K.R. [1] Probability measures on metric spaces . New York , Acad. Press , 1967 . MR 226684 | Zbl 0153.19101 · Zbl 0153.19101
[40] Prokhorov , Yu.V. [1] Convergence of random processes and limit theorems in probability theory . Theor. Prob. Appl. , t. 1 , 1956 , p. 157 - 214 . MR 84896 | Zbl 0075.29001 · Zbl 0075.29001
[41] Raimi , R.A. [1] Mean values and Banach limits . Proc. of the Am. Math. Soc. , t. 82 , 1957 , p. 1029 - 1036 . MR 102008 | Zbl 0080.31902 · Zbl 0080.31902 · doi:10.2307/2032677
[42] Raimi , R.A. On Banach’s generalised limits . Duke Math. J. , vol. 26 , 1959 , p. 17 - 28 . Article | MR 117569 | Zbl 0085.10503 · Zbl 0085.10503 · doi:10.1215/S0012-7094-59-02602-X · minidml.mathdoc.fr
[43] Rozanov Yu.A. [1] Stationary random processes . Holden-Day , 1967 . MR 214134 | Zbl 0152.16302 · Zbl 0152.16302
[44] Schwartz , L. [1] Livre sur les mesures de Radon (à paraître au Tata Institute of Bombay ).
[45] Schwartz , L. Séminaire sur les applications radonifiantes . École Polytechnique , Paris , 1969-1970 . Numdam · numdam.org:80
[46] Schwartz , L. Théorie des distributions . Paris , Herman , 1951 . MR 209834 · Zbl 0042.11405
[47] Shohat , J.A. and Tamarkin , J.D. [1] The problem of moments . Math. Surweys , n^\circ 1 , Am. Math. Soc. , New York , 1943 . MR 8438 | Zbl 0063.06973 · Zbl 0063.06973
[48] Starkchenko [1] De la construction de suites simultanément normales avec une suite donnée (en russe). Izv. Akad. Nauk SSSR, Série Math. , t. 22 , 1958 , p. 357 - 370 .
[49] Starkchenko Rectification à l’article précédent . Izv. Akad. Nauk SSSR , t. 23 , 1959 , p. 635 - 636 .
[50] Starkchenko Construction d’une suite complètement équi répartie (en russe). Dokl. Akad Nauk SSSR , t. 129 , n^\circ 3 , 1959 , p. 519 - 521 . Zbl 0087.04401 · Zbl 0087.04401
[51] Steinhaus , H. [1] Sur les fonctions indépendantes (VII). Studia Mathematica , t. 10 , 1948 , p. 1 . Article | MR 23009 | Zbl 0035.21402 · Zbl 0035.21402 · eudml:216084
[52] Steinhaus , H. Sur les fonctions indépendantes (VIII). Studia Mathematica , t. 11 , 1950 , p. 133 . Article | MR 54881 | Zbl 0039.34901 · Zbl 0039.34901 · eudml:216314
[53] Topsøe [1] Topology and Measures . Lecture notes in Math. , Springer , 1969 . · Zbl 0186.51501
[54] Tortrat , A. [1] Répartition asymptotique des fonctions presque périodiques de Besicovitch . Trans. of the third Prague conf. on Random functions and Inf. theory , 1962 , p. 725 - 741 . MR 174935 | Zbl 0133.39902 · Zbl 0133.39902
[55] Tortrat , A. Calcul des Probabilités et Introduction aux processus aléatoires . Paris , Masson , 1971 . MR 375403 | Zbl 0212.49201 · Zbl 0212.49201
[56] Tortrat , A. Cours de 3e cycle , 1970-1971 . · Zbl 0271.60039
[57] Vo-Khac-Khoan [1] Étude des fonctions quasi stationnaires et de leurs applications aux équations différentielles opérationnelles (thèse). Bull. Soc. Math. France , Mémoire n^\circ 6, 1966 . Numdam | MR 198302 | Zbl 0165.49504 · Zbl 0165.49504 · numdam:MSMF_1966__6__3_0 · eudml:94544
[58] Weyl , H. [1] Über die Gleichverteilung von Zahlen modulo Eins. Math. Annalen , t. 77 , 1916 , p. 313 - 352 . Article | MR 1511862 | JFM 46.0278.06 · JFM 46.0278.06 · minidml.mathdoc.fr
[59] Yosida , K. [1] Functional Analysis . Springer-Verlag , 1966 . Zbl 0126.11504 · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.